Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On left amenable semigroups which admit countable left invariant means


Author: E. Granirer
Journal: Bull. Amer. Math. Soc. 69 (1963), 101-105
DOI: https://doi.org/10.1090/S0002-9904-1963-10877-0
MathSciNet review: 0147572
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford, Semigroups containing minimal left ideals, Amer. J. Math. 70 (1948), 521-526. MR 25476
  • 2. M. M. Day, Means for the bounded functions and ergodicity of the bounded representations of semigroups, Trans. Amer. Math. Soc. 69 (1950), 276-291. MR 44031
  • 3. M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 92128
  • 4. N. Dunford and J. Schwartz, Linear operators. I, Interscience, N. Y., 1958.
  • 5. E. Granirer, On amenable semigroups with a finite dimensional set of invariant means. I, Illinois J. Math. (to appear). MR 144197
  • 6. E. Granirer, On amenable semigroups with a finite dimensional set of invariant means. II, Illinois J. Math. (to appear). MR 144197
  • 7. G. Köthe, Topologische lineare Räume, Springer, Berlin, 1960. MR 130551


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10877-0

American Mathematical Society